Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
The behavior of the principal distributions on a real-analytic surface
Authors: Ando, Naoya
Date of Publication (YYYY-MM-DD): 2004
Title of Journal: Journal of the Mathematical Society of Japan
Volume: 56
Issue / Number: 1
Start Page: 201
End Page: 214
Document Type: Article
ID: 233453.0
A class of real-analytic surfaces in the 3-Euclidian space
Authors: Ando, Naoya
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Tsukuba Journal of Mathematics
Volume: 26
Issue / Number: 2
Start Page: 251
End Page: 267
Document Type: Article
ID: 42677.0
The behavior of the principal distributions
Authors: Ando, Naoya
Name of University: U. of Tokyo
Place of University: Tokyo
Date of Approval (YYYY-MM-DD): 2001-03
Document Type: PhD-Thesis
ID: 42849.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.